# SDR DLL17951343

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Former
- Condition: Corroded
- Location: Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND P-DOME FORMER AFT OF STR 24 WHERE IT ATTACHES TO 1809 Z ANGLE TO BE CORRODED.  REMOVED CORROSION , OUT OF LIMITS.  REPAIRED AS PER SRM 53-11-00 FIG 809.
